# SDR SIMA200723904

- Difficulty date: August 26, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 13,294 hours, 11,167 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Obstructed
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ACID BURNING ODOR ON FLIGHT DECK AND CABIN ON TAXI IN, NO VISIBLE SMOKE.  FOUND INSULATION SUCKED INTO BOTH COOLING FANS.  REPAIRED INSULATION IAW EMB AMM 25-81-01.  PERFORMED GROUND ENGINE RUNS WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
